# SDR U0GA ASR7942

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N323AH
- Make and model: Urocop AS365N3
- Aircraft serial: 4649
- Aircraft time: 4,178 hours, 10,012 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,342 hours, 7,244 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Part number: 050143
- Part serial: NSN
- Condition: Burned
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL FOLLOWED BY FRONT AIR CONDITIONER FAN STOPPING. SHUT OFF AIR CONDITIONER.
